# SDR CALA2013090490961

- Difficulty date: September 3, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 72,046 hours, 12,841 cycles
- Engine: Pwa PW4077
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 263BA1011
- Part serial: 2
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGE IS 11 AMPS 28 VOLTS ENTIRE FLIGHT.  REPLACED MAIN BATTERY PER AMM, MAIN BATTERY CHECKED NORMAL.
